# SDR ASAA0480133

- Difficulty date: February 29, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59364423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND PIT CORROSION ON TOP AND BOTTOM OF WEB BETWEEN STATION 1211 AND 1212 LONGERON 30 TO 28R.  REMOVED DAMAGED WEB, ORDERED AND INSTALLED NEW WEB IAW MD80 SRM 51-10-4.  (M)
